MAUDE Adverse Event Report: UNOMEDICAL A/S SURE-T PARADIGM; UNO CONTACT DETACH G29 80/6 PCC MIMX

UNOMEDICAL A/S SURE-T PARADIGM; UNO CONTACT DETACH G29 80/6 PCC MIMX
Model Number MMT-866
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 3003442380-2024-03354 - device 1 of 2.(b)(6).
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in china.On (b)(6) 2024, the patient reported the event of infusion set tubing detachment.No further information available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Supplemental report 01 - (b)(4).Correction: this mdr is being submitted to correct the submitted model number, expiration date under d4 and manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: the information in this complaint (b)(4) has been evaluated.The batch 5383770 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instruction (wi) guidance for visual testing for complaints area version 1 and wi guidance for functional testing for complaints area version 1 for the code tubing detached from hub.Complaint investigations.Photo/sample was not provided.In order to test the product, the reference samples from the lot has been requested.Test results: visual test according to with wi version 1 on reference samples, 10 samples out 10 samples passed the test.Functional static pull of the tubing-tubing hub test according to wi version 1 on reference samples, 10 samples out 10 samples passed the test.Device history record (dhr) review: the lot 5365505 was glued according to the wi version 53, machine sc05 and sc06, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified, no maintenance events were recorded.Trending: a query was run in database on 07/feb/2025 against malfunction tubing detached from hub and lot 5383770 and no another complaint have been registered in tw for the same lot 5383770 and malfunction code.Conclusion summary of the related event.Harm reportable, no defect on tests, no non-conformance (nc) raised during production and malfunction code, no further actions are required.Therefore, this issue will be monitored through the post marketing surveillance (pms) product trends and malfunction according to the on market quality review (omqr) procedure.

Brand Name
SURE-T PARADIGM
Common Device Name
UNO CONTACT DETACH G29 80/6 PCC MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19398619
Report Number3003442380-2024-03354
Device Sequence Number12703327
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/11/2025
Device Model NumberMMT-866
Device Lot Number5383770
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date05/25/2024
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown